# SDR QXEA200301199

- Difficulty date: September 27, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ELEVATOR GUSTLOCK PLATES HAVE LOOSE JO-BOLTS.  REPAIRED IAW DHC-8 RD 8-55-112.
